MAUDE Adverse Event Report: NXSTAGE MEDICAL, INC. NXSTAGE SYSTEM ONE; HIGH PERMEABILITY HEMODIALYSIS SYSTEM

NXSTAGE MEDICAL, INC. NXSTAGE SYSTEM ONE; HIGH PERMEABILITY HEMODIALYSIS SYSTEM
Model Number CAR-172-C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dyspnea (1816); Hypersensitivity/Allergic reaction (1907); Low Blood Pressure/ Hypotension (1914); Rash (2033); Low Oxygen Saturation (2477)
Date of Event 10/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record (dhr) was conducted which confirmed that the device met all quality criteria and manufacturing specifications prior to release.The event is consistent with a hypersensitivity type reaction.Hypersensitivity or allergic adverse reactions are known risks of hemodialysis.The nxstage user guide and instructions for use include allergic reaction as a potential risk associated with dialysis therapy and also include warnings to monitor for potential allergic reactions.Biocompatibility of the device has been established.
 
Event or Problem Description
A report was received on 28 oct 2025 from the health care professional (hcp) of a 46 year old female patient with a medical history including end stage renal disease, who stated the patient experienced hypotension (~70/40 mmhg), shortness of breath, a decrease in oxygen saturation (88%), itching and a rash at the beginning of an in-center hemodialysis treatment on (b)(6) 2025.Treatment was stopped and the patient was administered a saline flush, oxygen, intravenous (iv) antihistamine, and corticosteroid (specific doses and names not provided).Additional information was received on 03 nov 2025 from the hcp who stated the patient also received an unspecified dose of iv epinephrine, recovered without sequelae, and has resumed hemodialysis with the use of a dialyzer from a different manufacturer.

Brand Name
NXSTAGE SYSTEM ONE
Common Device Name
HIGH PERMEABILITY HEMODIALYSIS SYSTEM
Manufacturer (Section D)
NXSTAGE MEDICAL, INC.
350 merrimack street
lawrence MA 01843
Manufacturer (Section G)
MEDIMEXICO S. DE R. L. DE C. V
av. valle imperial no. 10523
parque industrial valle sur
tijuana 22180
MX   22180
Manufacturer Contact
paula rogalski
nxstage medical, inc.
350 merrimack street
lawrence, MA 01843
9784505276
MDR Report Key23584174
Report Number3003464075-2025-00117
Device Sequence Number21137952
Product Code KDI
UDI-Device IdentifierM535CAR172C0
UDI-Public+M535CAR172C0/$$0526410770556
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K140526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2026
Device Model NumberCAR-172-C
Device Catalogue NumberCAR-172-C
Device Lot Number41077055
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale